48
IRUS Total
Downloads

Noninteracting control with stability for Hamiltonian systems

File Description SizeFormat 
Noninteracting control with stability.pdfPublished version571.03 kBAdobe PDFView/Open
Title: Noninteracting control with stability for Hamiltonian systems
Authors: Astolfi, A
Menini, L
Item Type: Journal Article
Content Version: Published version
Issue Date: 1-Aug-2000
Citation: IEEE T AUTOMAT CONTR Vol.( 45 ) No.( 8 ) pp 1470 - 1482
URI: http://hdl.handle.net/10044/1/658
Publisher Link: http://dx.doi.org/10.1109/9.871755
ISSN: 0018-9286
Start Page: 1470
End Page: 1482
Copyright Statement: © 2000 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Volume: 45
Appears in Collections:Control and Power